# SDR AALA202102169009

- Difficulty date: February 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 66,157 hours, 24,860 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: O-Ring
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS COMPLAINED OF BURNING RUBBER SMELL IN CABIN AND PASSENGER COMPLAINTS ABOUT BREATHING. IN COCKPIT WE SMELLED DEICE FLUID. RETURNED TO CLT. DECLARED EMERGENCY.  AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS COMPLAINED OF BURNING RUBBER SMELL IN CABIN AND PASSENGER COMPLAINTS ABOUT BREATHING. IN COCKPIT WE SMELLED DEICE FLUID. RETURNED TO CLT. DECLARED EMERGENCY.  REMOVED AND REPLACED APU GENERATOR "O" RING IAW AMM 24-23-51. ACCOMPLISHED J/C 26L00021001, 26L00021002, 26L00021004.
